Alert archive / Oregon / Frost Advisories in 2007

Frost Advisory 13, NWS Medford, OR

June 22, 2007Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this frost advisory at Jun 22, 2007, 2:44 PM PDT for Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It took effect at Jun 25, 2007, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2007, 2:44 PM PDT (21:44 UTC)
In effect from
Jun 25, 2007, 2:00 AM PDT
Expired
Jun 25, 2007, 8:00 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 222144
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PDT FRI JUN 22 2007

CAZ084-085-ORZ029>031-231145-
/O.NEW.KMFR.FR.Y.0012.070624T0900Z-070624T1500Z/
/O.NEW.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
244 PM PDT FRI JUN 22 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...AND FROM
2 AM TO 8 AM PDT MONDAY.

AN UNSEASONABLY COOL AIR MASS WILL MOVE OVER THE REGION BY
SATURDAY NIGHT. THIS COOL AIR WILL COMBINE WITH CLEARING SKIES AT
NIGHT AND LIGHT WINDS TO ALLOW TEMPERATURES NEAR THE SURFACE TO
DROP TO NEAR FREEZING WITH AREAS OF FROST POSSIBLE IN LOW LYING
AREAS EAST OF THE CASCADES BY SUNDAY AND MONDAY MORNING. ISOLATED
AREAS MAY SEE TEMPERATURES BELOW FREEZING. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
SVEN
9 follow-up statements
000 
WWUS76 KMFR 231047
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
347 AM PDT SAT JUN 23 2007

CAZ084-085-ORZ029>031-232215-
/O.CON.KMFR.FR.Y.0012.070624T0900Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
347 AM PDT SAT JUN 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...AND FROM
2 AM TO 8 AM PDT MONDAY.

AN UNSEASONABLY COOL AIR MASS WILL MOVE OVER THE REGION SATURDAY
NIGHT. THIS COOL AIR WILL COMBINE WITH CLEARING SKIES AT NIGHT AND
LIGHT WINDS TO ALLOW TEMPERATURES NEAR THE SURFACE TO DROP TO NEAR
FREEZING WITH AREAS OF FROST POSSIBLE IN LOW LYING AREAS EAST OF
THE CASCADES SUNDAY MORNING AND AGAIN ON MONDAY MORNING. ISOLATED AREAS
MAY SEE TEMPERATURES BELOW FREEZING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

DW
000 
WWUS76 KMFR 232138
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 PM PDT SAT JUN 23 2007

CAZ084-085-ORZ029>031-240545-
/O.CON.KMFR.FR.Y.0012.070624T0900Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
238 PM PDT SAT JUN 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

AN UNSEASONABLY COOL AIR MASS WILL MOVE OVER THE REGION TONIGHT. THIS
COOL AIR WILL COMBINE WITH CLEARING SKIES EAST OF THE CASCADES AT
NIGHT. THIS...WITH LIGHT WINDS WILL ALLOW TEMPERATURES NEAR THE
SURFACE TO DROP TO NEAR FREEZING...WITH AREAS OF FROST POSSIBLE
IN LOW LYING AREAS EAST OF THE CASCADES SUNDAY MORNING AND AGAIN
ON MONDAY MORNING. ISOLATED AREAS MAY SEE TEMPERATURES BELOW
FREEZING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SVEN
000 
WWUS76 KMFR 232147
NPWMFR

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE MEDFORD OR
246 PM PDT SAT JUN 23 2007

CAZ084-085-ORZ029>031-240615-
/O.CON.KMFR.FR.Y.0012.070624T0900Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
246 PM PDT SAT JUN 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

AN UNSEASONABLY COOL AIR MASS WILL MOVE OVER THE REGION TONIGHT. THIS
COOL AIR WILL COMBINE WITH CLEARING SKIES EAST OF THE CASCADES AT
NIGHT. THIS...WITH LIGHT WINDS WILL ALLOW TEMPERATURES NEAR THE
SURFACE TO DROP TO NEAR FREEZING...WITH AREAS OF FROST POSSIBLE
IN LOW LYING AREAS EAST OF THE CASCADES SUNDAY MORNING AND AGAIN
ON MONDAY MORNING. ISOLATED AREAS MAY SEE TEMPERATURES BELOW
FREEZING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SVEN
000 
WWUS76 KMFR 240516
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1016 PM PDT SAT JUN 23 2007

CAZ084-085-ORZ029>031-241130-
/O.CON.KMFR.FR.Y.0012.070624T0900Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1016 PM PDT SAT JUN 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

EAST OF THE CASCADES...UNSEASONABLY COOL AIR AND CLEARING SKIES 
WILL ALLOW TEMPERATURES NEAR THE SURFACE TO DROP INTO THE LOWER TO
MIDDLE 30S IN LOW LYING AREAS DURING THE EARLY MORNING BOTH SUNDAY
AND MONDAY. FROST IS POSSIBLE. TEMPERATURES MAY DIP BELOW
FREEZING IN ISOLATED AREAS.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MS
000 
WWUS76 KMFR 241045
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
345 AM PDT SUN JUN 24 2007

CAZ084-085-ORZ029>031-241615-
/O.CON.KMFR.FR.Y.0012.000000T0000Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
345 AM PDT SUN JUN 24 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FOR SOUTH CENTRAL OREGON UNTIL
8 AM PDT THIS MORNING AND ALSO FROM 2 AM TO 8 AM PDT MONDAY.

AN UNUSUALLY COOL AIR MASS FOR LATE JUNE WILL BE EAST OF THE
CASCADES OVER THE NEXT 24 TO 36 HOURS. AS A RESULT...TEMPERATURES
WILL DROP INTO THE LOWER TO MIDDLE 30S EARLY THIS MORNING AND
AGAIN EARLY MONDAY MORNING. THIS WILL RESULT IN PATCHY
FROST...ESPECIALLY IN SOME OF THE SHELTERED VALLEY LOCATIONS.
TEMPERATURES MAY DIP BELOW FREEZING IN ISOLATED AREAS.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SPILDE
000 
WWUS76 KMFR 241453
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
753 AM PDT SUN JUN 24 2007

CAZ084-085-ORZ029>031-242300-
/O.EXP.KMFR.FR.Y.0012.000000T0000Z-070624T1500Z/
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
753 AM PDT SUN JUN 24 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

AN UNUSUALLY COOL AIR MASS FOR LATE JUNE WILL BE EAST OF THE
CASCADES OVER THE NEXT 24 TO 36 HOURS. AS A RESULT...TEMPERATURES
WILL DROP INTO THE LOWER TO MIDDLE 30S AGAIN EARLY MONDAY
MORNING. THIS WILL RESULT IN PATCHY FROST... ESPECIALLY IN SOME OF
THE SHELTERED VALLEY LOCATIONS. TEMPERATURES WILL DIP BELOW
FREEZING IN ISOLATED AREAS.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SVEN
000 
WWUS76 KMFR 242146
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
246 PM PDT SUN JUN 24 2007

CAZ084-085-ORZ029>031-250600-
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
246 PM PDT SUN JUN 24 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

AN UNUSUALLY COOL AIR MASS FOR LATE JUNE WILL BE EAST OF THE
CASCADES TONIGHT. AS A RESULT...TEMPERATURES WILL DROP INTO THE
LOWER TO MIDDLE 30S AGAIN BY TOMORROW MORNING. THIS WILL RESULT IN
WIDESPREAD FROST...ESPECIALLY IN SOME OF THE SHELTERED VALLEY
LOCATIONS. TEMPERATURES WILL DIP BELOW FREEZING IN ISOLATED
AREAS...ESPECIALLY IN NORTHERN PORTIONS OF LAKE AND KLAMATH COUNTY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SVEN
000 
WWUS76 KMFR 250513
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1013 PM PDT SUN JUN 24 2007

CAZ084-085-ORZ029>031-251500-
/O.CON.KMFR.FR.Y.0013.070625T0900Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1013 PM PDT SUN JUN 24 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

UNSEASONABLY COOL AIR WILL BE EAST OF THE CASCADES TONIGHT. AS A
RESULT...TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S AGAIN
BY MORNING. THIS WILL RESULT IN WIDESPREAD FROST...ESPECIALLY IN 
SHELTERED VALLEY LOCATIONS. 

TEMPERATURES WILL DIP BELOW FREEZING IN ISOLATED AREAS...ESPECIALLY
IN NORTHERN PORTIONS OF LAKE AND KLAMATH COUNTY.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MS
000 
WWUS76 KMFR 251514
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
814 AM PDT MON JUN 25 2007


CAZ084-085-ORZ029>031-251615-
/O.EXP.KMFR.FR.Y.0013.000000T0000Z-070625T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
814 AM PDT MON JUN 25 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. 

THE UNSEASONABLY COLD AIR MASS THAT BROUGHT FROST TO AREAS EAST OF
THE CASCADES WILL MOVE EAST TODAY. WEAK OFFSHORE FLOW WILL DEVELOP
TONIGHT WITH LOW TEMPERATURES DROPPING TO THE UPPER 30S TO LOWER
40S TONIGHT.

$$

SVEN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jun 22, 2:20 PM PDT, 24 minutes earlier.

Area forecast discussion, Jun 22, 2:20 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
220 PM PDT FRI JUN 22 2007

.DISCUSSION...MODELS ARE IN AMAZING AGREEMENT THROUGH THE EXTENDED
TODAY. A SERIES OF WEAK BUT DRY COLD FRONTS CYCLE THROUGH THE
REGION...BRINGING REINFORCING SHOTS OF COOL AND STABLE MARINE
PUSHES. THE JET DYNAMICS FOR ALL OF THE SYSTEMS THROUGH THE EARLY
PART OF NEXT WEEK STAY FAR NORTH OF OUR AREA WITH NORTH TO
NORTHWEST FLOW KEEPING THE ATMOSPHERE STABLE. HAVE KEPT SLIGHT
CHANCE POPS ALONG THE COAST AND INWARD TO THE CASCADES WITH LOW
CLOUDS AND MARINE MOISTURE MAKING A TIP OF THE BUCKET POSSIBLE.
AS WE APPROACH THE END OF NEXT WEEK ENSEMBLES PLOTS ARE IN VERY
TIGHT AGREEMENT WITH UPPER LEVEL TROUGH DEEPENING ALONG THE
PACIFIC NORTHWEST. MODELS ARE SHOWING A DECENT EARLY SUMMER PRECIP
EVENT THE LAST PART OF THE WEEK INTO THE WEEKEND AND WILL WALK UP
THE SLIGHT CHANCE POPS I HAVE INTRODUCED TO ALL OF THE WEST SIDE
INTO PARTS EAST TOMORROW IF MODELS CONTINUE WITH THIS SOLUTION.

WITH 850 TEMPS DROPPING ABOUT 5C OVER THE NEXT SEVERAL NIGHT EAST
OF THE CASCADES COMBINING WITH CLEARING WILL ISSUE A FROST
ADVISORY EAST OF THE CASCADES TOMORROW NIGHT AND SUNDAY NIGHT.

&&

.AVIATION...AREAS OF MVFR IN LOW CLOUDS BUILD INTO THE WEST SIDE
NORTH OF THE UMPQUA DIVIDE AGAIN TONIGHT AND ALONG THE COAST
BEFORE BURNING BACK TO THE COAST BY TOMORROW AFTERNOON.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 2 AM TO 8 AM PDT SUNDAY FOR ORZ029-ORZ030-
     ORZ031.
     FROST ADVISORY FROM 2 AM TO 8 AM PDT MONDAY FOR ORZ029-ORZ030-
     ORZ031.

CA...FROST ADVISORY FROM 2 AM TO 8 AM PDT SUNDAY FOR CAZ084-CAZ085.
     FROST ADVISORY FROM 2 AM TO 8 AM PDT MONDAY FOR CAZ084-CAZ085.
     RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR CAZ285.

PACIFIC COASTAL WATERS...NONE.

SVEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:44 PM PDTFrost AdvisoryMFRKlamath, Lake41 hr
Jun 22, 9:26 AM PDTRed Flag WarningMFRModoc12 hr

Nearby

Frost Advisories in Oregon, 2007Frost Advisories in California, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.